MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 5.5MM STANDARD SOURCELINK¿; BRACHY

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 5.5MM STANDARD SOURCELINK¿; BRACHY
Model Number 70302QC10
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the seeds were stuck in the needle when the radiotherapist put them in place.The customer thought the problem came from the spacer.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the seeds were stuck in the needle when the radiotherapist put them in place.The customer thought the problem came from the spacer.The customer kept some of the cartridges.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "condition: completed seed train does not load smoothly into the attached implant needle.Ensure needle adapter is appropriate for the implant needle used.".
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
QUICKLINK¿ CARTRIDGE 5.5MM STANDARD SOURCELINK¿
Common Device Name
BRACHY
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7241244
Report Number1018233-2018-00333
Device Sequence Number11056394
Product Code KXK
UDI-Device Identifier10801741078092
UDI-Public(01)10801741078092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2018
Device Model Number70302QC10
Device Catalogue Number70301QC20
Device Lot NumberBBBU0110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer02/16/2018
04/30/2018
05/08/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date03/15/2018
05/01/2018
05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR